MAUDE Adverse Event Report: Millyard Advanced Medical Products, LLC twiist Automated Insulin Delivery System; Infusion Pump

Millyard Advanced Medical Products, LLC twiist Automated Insulin Delivery System; Infusion Pump
Model Number DKPI-11073-001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
An initial event notification was received by sequel med tech, llc, on (b)(6) 2026 and forwarded to millyard advanced medical products, llc, on the same day.The user reported that the pigtail tubing detached from their twiist cassette when they rolled over in their sleep.The user changed their cassette and resumed therapy without issue.The user remains ongoing on their twiist pump.
 
Additional Manufacturer Narrative
Cassette (b)(4) was returned for investigation with the cassette pigtail tubing detached.Inspection of the cassette confirmed damage to the tubing, with evidence indicating that there was excessive pulling force that caused the tubing to stretch, fray, and break.The user remains ongoing on their twist pump.The twist automated insulin delivery system user guide instructs users to have a backup therapy available at all times.No additional information relevant to the reported event has been made available to millyard advanced medical products, llc, for further investigation.

Brand Name
twiist Automated Insulin Delivery System
Common Device Name
Infusion Pump
Manufacturer (Section D)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
+1(603)206-0591
MDR Report Key50180970
Report Number3016798778-2026-00256
Device Sequence Number8281712
Product Code QFG
UDI-Device Identifier00850017421431
UDI-Public(01)00850017421431(17)261211
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K250930
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11073-001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient Weight123 LB
Patient RaceWhite